# SDR DALA2019111176552

- Difficulty date: November 6, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 88,000 hours, 36,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 TAKEOFF EMERG LTS ON F/O SIDE IN CABIN ILLUMINATED. ALL FA PANEL SWITCHES WERE OFF COCKPIT SWITCH WAS ARMED. TURNING COCKPIT SWITCH TO OFF EXTINGUISHED LIGHTS BUT THEY ILLUMINATED WHEN COCKPIT SWITCH WAS ARMED AGAIN. CORRECTIVE ACTION: ALSO FOUND SEAT LIGHTS AT 32-37 INOP. REPLACED BATTERY PACK AT SUPPLY M735 LIGHTS NOW ON. ALL SEAT LIGHTS AND ABOVE L2 DOOR COME ON IN ARM POSITION. LIGHTS ABOVE L4 DOOR INOP. CEILING EXIT SIGN ABOVE AFT GALLEY INOP. EXIT SIGN AT R4 INOP. R/R ALL EMERGENCY LIGHT BATT PACKS PER B757 AMM 33-51. ALL EMERGENCY LIGHTS OP NML.
